The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (161 KB) | Metadata | Table of Contents | ZAA summary
Volume 30, Issue 4, 2011, pp. 421–433
DOI: 10.4171/ZAA/1442

Published online: 2011-09-29

Removable Sets for A-Harmonic Functions

Samia Challal[1] and Abdeslem Lyaghfouri[2]

(1) York University, Toronto, Canada
(2) The Fields Institute for Research in Mathematical Sciences, Toronto, Canada

We establish in this paper that sets of $m$-Hausdorff measure zero are removable for $C^{0,\alpha}$ $A$-harmonic functions with m depending only on $n$, $\alpha$ and $A$.

Keywords: A-Laplacian, Orlicz Sobolev spaces, Hausdorff measure, Hölder continuity, removable sets

Challal Samia, Lyaghfouri Abdeslem: Removable Sets for A-Harmonic Functions. Z. Anal. Anwend. 30 (2011), 421-433. doi: 10.4171/ZAA/1442